Volume 2, issue 1 (1998)

Download this article
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Symplectic fillings and positive scalar curvature

Paolo Lisca

Geometry & Topology 2 (1998) 103–116
Bibliography
1 M F Atiyah, V K Patodi, I M Singer, Spectral asymmetry and Riemannian geometry I, Math. Proc. Cambridge Philos. Soc. 77 (1975) 43 MR0397797
2 D Bennequin, Entrelacements et équations de Pfaff, from: "Third Schnepfenried geometry conference, Vol. 1 (Schnepfenried, 1982)", Astérisque 107, Soc. Math. France (1983) 87 MR753131
3 S K Donaldson, Connections, cohomology and the intersection forms of 4–manifolds, J. Differential Geom. 24 (1986) 275 MR868974
4 S K Donaldson, The Seiberg–Witten equations and 4–manifold topology, Bull. Amer. Math. Soc. $($N.S.$)$ 33 (1996) 45 MR1339810
5 Y Eliashberg, Topological characterization of Stein manifolds of dimension $\gt 2$, Internat. J. Math. 1 (1990) 29 MR1044658
6 Y Eliashberg, Filling by holomorphic discs and its applications, from: "Geometry of low-dimensional manifolds, 2 (Durham, 1989)", London Math. Soc. Lecture Note Ser. 151, Cambridge Univ. Press (1990) 45 MR1171908
7 Y Eliashberg, Contact 3–manifolds twenty years since J Martinet's work, Ann. Inst. Fourier (Grenoble) 42 (1992) 165 MR1162559
8 Y Eliashberg, Unique holomorphically fillable contact structure on the 3–torus, Internat. Math. Res. Notices (1996) 77 MR1383953
9 N D Elkies, A characterization of the $\mathbb{Z}^n$ lattice, Math. Res. Lett. 2 (1995) 321 MR1338791
10 N D Elkies, Lattices and codes with long shadows, Math. Res. Lett. 2 (1995) 643 MR1359968
11 N Elkies, personal communication
12 J B Etnyre, Symplectic convexity in low-dimensional topology, Topology Appl. 88 (1998) 3 MR1634561
13 K A Frøyshov, The Seiberg–Witten equations and four-manifolds with boundary, Math. Res. Lett. 3 (1996) 373 MR1397685
14 E Giroux, Topologie de contact en dimension $3$ (autour des travaux de Yakov Eliashberg), Astérisque (1993) 3, 7 MR1246390
15 R E Gompf, Handlebody construction of Stein surfaces, Ann. of Math. $(2)$ 148 (1998) 619 MR1668563
16 , Problems in low-dimensional topology, from: "Geometric topology (Athens, GA, 1993)", AMS/IP Stud. Adv. Math. 2, Amer. Math. Soc. (1997) 35 MR1470751
17 P B Kronheimer, T S Mrowka, Monopoles and contact structures, Invent. Math. 130 (1997) 209 MR1474156
18 D Kotschick, J W Morgan, C H Taubes, Four-manifolds without symplectic structures but with nontrivial Seiberg–Witten invariants, Math. Res. Lett. 2 (1995) 119 MR1324695
19 F Laudenbach, Orbites périodiques et courbes pseudo-holomorphes, application à la conjecture de Weinstein en dimension $3$ (d'après H Hofer et al.), Astérisque (1995) 5, 309 MR1321652
20 P Lisca, G Matić, Tight contact structures and Seiberg–Witten invariants, Invent. Math. 129 (1997) 509 MR1465333
21 J Martinet, Formes de contact sur les variétés de dimension $3$, from: "Proceedings of Liverpool Singularities Symposium II (1969/1970)", Lecture Notes in Math. 209, Springer (1971) 142 MR0350771
22 J Milnor, D Husemoller, Symmetric bilinear forms, Ergebnisse der Mathematik und ihrer Grenzgebiete 73, Springer (1973) MR0506372
23 J W Morgan, T S Mrowka, D Ruberman, The $L^2$–moduli space and a vanishing theorem for Donaldson polynomial invariants, Monographs in Geometry and Topology II, International Press (1994)
24 J W Morgan, T S Mrowka, Z Szabó, Product formulas along $T^3$ for Seiberg–Witten invariants, Math. Res. Lett. 4 (1997) 915 MR1492130
25 C H Taubes, The Seiberg–Witten invariants and symplectic forms, Math. Res. Lett. 1 (1994) 809 MR1306023
26 C H Taubes, More constraints on symplectic forms from Seiberg–Witten invariants, Math. Res. Lett. 2 (1995) 9 MR1312973